# SDR 39NR20130711009

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT IS INOPERAITVE.  REPLACED LAMP AND TEST PASSED.  IAW AMM 33-51-04.
